# SDR HALA2021121300227

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 38,983 hours, 6,057 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 389 CAPT'S OVERHEAD LIGHT BLEW UP. BROKEN GLASS. CORRECTIVE ACTION: RELAMPED PER A330 AMM 33-12. (8451203)
